MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SILICONE FABRIC ADH BNDG 3/4X3

Medline Industries, LP MEDLINE; SILICONE FABRIC ADH BNDG 3/4X3
Catalog Number NON75100
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "i just opened one and the non-stick pad is black?".
 
Additional Manufacturer Narrative
The customer reported using silicone 3/4 x 3 bandages and stated the non-stick pad is black.Photo and physical samples were received by quality, and upon visual inspection, there appears to be a black piece of tape on the wound pad; the vendor checked retained samples, but no black tape was observed.After evaluating the received samples, the reported issue is confirmed, and the root cause was due to human error as the nonconforming product was not identified by manufacturing personnel and removed prior to being included in the finished product.The corrective action is to retrain staff and stress the importance of removing this from the line, and the divisional quality representative will continue to monitor this issue for tracking and trending purposes during quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
SILICONE FABRIC ADH BNDG 3/4X3
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
joachim kamanda
three lakes drive
northfield, IL 60093--275
MDR Report Key50754390
Report Number1417592-2026-39211
Device Sequence Number9668050
Product Code NAC
UDI-Device Identifier30888277677757
UDI-Public30888277677757
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberNON75100
Device Lot Number10321100006
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/05/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2024
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown